CSpace
Upper bounds for geodesic periods over hyperbolic manifolds
Su, Feng
2018
Source PublicationINTERNATIONAL JOURNAL OF MATHEMATICS
ISSN0129-167X
Volume29Issue:1Pages:18
AbstractWe prove an upper bound for geodesic periods of Maass forms over hyperbolic manifolds. By definition, such periods are integrals of Maass forms restricted to a special geodesic cycle of the ambient manifold, against a Maass form on the cycle. Under certain restrictions, the bound will be uniform.
KeywordGeodesic period Maass form hyperbolic manifold
DOI10.1142/S0129167X1850009X
Language英语
Funding ProjectISF Grant[533/14]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000423846000008
PublisherWORLD SCIENTIFIC PUBL CO PTE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29418
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, AMSS, Inst Math, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Su, Feng. Upper bounds for geodesic periods over hyperbolic manifolds[J]. INTERNATIONAL JOURNAL OF MATHEMATICS,2018,29(1):18.
APA Su, Feng.(2018).Upper bounds for geodesic periods over hyperbolic manifolds.INTERNATIONAL JOURNAL OF MATHEMATICS,29(1),18.
MLA Su, Feng."Upper bounds for geodesic periods over hyperbolic manifolds".INTERNATIONAL JOURNAL OF MATHEMATICS 29.1(2018):18.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Su, Feng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Su, Feng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Su, Feng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.